# SDR A6WA200940400

- Difficulty date: July 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017739
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00, RBL 9.00, WL 71.00 IS CRACKED IN THE LOWER RADIUS.  CROSSBEAM AT FS 280.00 RBL 9.00, WL 71.00 REPAIRED IAW REO 601R-53-11-171, REV D.  (K)
